Ayurveda/sudden ED

Advertisement


Question
sir,

     my age is 27,i had watched porn from last one year and mastrubated.from last two months,suddenly i got pre ejuculation,ED,
testicle shrinkage in day time,urine urgency.

  please tell me reason for my diseases and tell me medications to cure my problem.

Answer
Really very sorry for the delay in answering.Actually this problem is because of excessive masturbation and watching porn.
I just request you to stop this schedule for few days and have gud diet rich in milk and proteins.You will be fine in few weeks.

Ayurveda

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr.Gary Dehal

Expertise

Any question related to Ayurveda.

Experience

Now i have a total experience of around 19 years including 7 years of clinical experience. http://divyasanjeevani.webs.com/ http://garydehal.blogspot.in/ https://www.facebook.com/ayurvedasanjeevani http://www.ayurvedaconsultants.com/adgolden.aspx?ivalue=632 http://www.allexperts.com/ep/4033-113681/Ayurveda/Dr-G-Dehal.htm

Organizations
Divya Sanjeevani Ayurveda Hospital Ayurveda Himachal

Publications
Amar Ujala,Punjab Kesari,Arogya patrika,chikitsa pallav...

Education/Credentials
I am studying the different system of medicines since 1989.First i did 4 years BEMS and then MD(AM),Ayurveda Rattan,Vaidya Visharad,certificate in Food & Nutrition,BAMS(bachelor of Ayurveda) and now doing DNYS(diplome in yoga and naturopathy).

Awards and Honors
Distinguised Pattron-All India Ayurveda Congress,New Delhi. Vice-President-Himachal Pradesh State Ayurveda Doctors Union. Fellow Academy of General Education,Manipal. Special Life Member-AYUSH medical Association. Special member-Bharat Swabhiman Trust,Patanjali Yogpeeth Trust,Haridwar.

Past/Present Clients
Civil servant,bureaucrat,senior police officer,professor,businessman.

©2016 About.com. All rights reserved.